Alert archive / North Carolina / Beach Hazards Statements in 2024

Beach Hazards Statement 10, NWS Wilmington, NC

May 26, 2024New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina

NWS Wilmington, NC issued this beach hazards statement at May 26, 2024, 8:20 PM EDT for New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at May 27, 2024, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 26, 2024, 8:20 PM EDT (00:20 UTC)
In effect from
May 27, 2024, 6:00 AM EDT
Expired
May 27, 2024, 7:51 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 7 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
441 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

790 
WHUS42 KILM 270020
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
820 PM EDT Sun May 26 2024

NCZ107-270800-
/O.CON.KILM.CF.Y.0056.240527T0300Z-240527T0800Z/
Inland New Hanover-
820 PM EDT Sun May 26 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
MONDAY...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Portions of Battleship Road and USS North Carolina 
  Road observe minor coastal flooding up to one half foot in 
  depth. In downtown Wilmington, a block of Water Street 
  observes minor flooding up to one quarter foot in depth.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 27/12 AM     5.8        1.1        1.0       N/A     Minor    
 27/01 PM     4.8        0.1        1.0       N/A      None    
 28/02 AM     5.6        0.9        0.9       N/A     Minor    
 28/01 PM     4.5       -0.2        0.7       N/A      None    
 29/02 AM     5.4        0.7        0.8       N/A      None    
 29/03 PM     4.8        0.1        0.8       N/A      None

&&

$$

NCZ106-108-SCZ056-270800-
/O.NEW.KILM.BH.S.0010.240527T1000Z-240528T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
820 PM EDT Sun May 26 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...

* WHAT...Strong south to north longshore current.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. It may
  sweep swimmers off their feet, making it difficult to return to
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

IGB
5 follow-up statements
209 
WHUS42 KILM 270607
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
207 AM EDT Mon May 27 2024

NCZ107-270715-
/O.CAN.KILM.CF.Y.0056.000000T0000Z-240527T0800Z/
Inland New Hanover-
207 AM EDT Mon May 27 2024

...COASTAL FLOOD ADVISORY IS CANCELLED...

Levels have dropped below the 5.5 ft MLLW minor coastal flood
threshold. As a result, the Coastal Flood Advisory has been
cancelled for the lower Cape Fear River.

$$

NCZ106-108-SCZ056-271415-
/O.CON.KILM.BH.S.0010.240527T1000Z-240528T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
207 AM EDT Mon May 27 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...Strong South to North longshore current.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...From 6 AM EDT this morning through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
dch
882 
WHUS42 KILM 270908
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
508 AM EDT Mon May 27 2024

SCZ054-271715-
/O.EXA.KILM.BH.S.0010.240527T1000Z-240528T0000Z/
Coastal Horry-
508 AM EDT Mon May 27 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents expected for areas north of
  Myrtle Beach.

* WHERE...Coastal Horry County.

* WHEN...Through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. It may
  sweep swimmers off their feet, making it difficult to return to
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ056-271715-
/O.CON.KILM.BH.S.0010.240527T1000Z-240528T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
508 AM EDT Mon May 27 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong south to north longshore current.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

ABW
744 
WHUS42 KILM 271434
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1034 AM EDT Mon May 27 2024

NCZ106-108-SCZ054-056-280000-
/O.CON.KILM.BH.S.0010.000000T0000Z-240528T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
1034 AM EDT Mon May 27 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents north of Myrtle Beach in Horry
  county.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

19
867 
WHUS42 KILM 271940
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
340 PM EDT Mon May 27 2024

NCZ107-280200-
/O.NEW.KILM.CF.Y.0057.240528T0400Z-240528T0800Z/
Inland New Hanover-
340 PM EDT Mon May 27 2024

...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
EDT TUESDAY...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From midnight tonight to 4 AM EDT Tuesday.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 28/02 AM     5.6        0.9        0.9       N/A     Minor    
 28/02 PM     4.6       -0.1        0.7       N/A      None    
 29/02 AM     5.4        0.7        0.8       N/A      None    
 29/03 PM     4.8        0.1        0.8       N/A      None    
 30/03 AM     5.3        0.6        0.8       N/A      None

&&

$$

NCZ106-108-SCZ054-056-280000-
/O.CON.KILM.BH.S.0010.000000T0000Z-240528T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
340 PM EDT Mon May 27 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents north of Myrtle Beach in Horry
  county.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
087 
WHUS42 KILM 272351
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
751 PM EDT Mon May 27 2024

NCZ106-108-SCZ054-056-280100-
/O.CAN.KILM.BH.S.0010.000000T0000Z-240528T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
751 PM EDT Mon May 27 2024

...BEACH HAZARDS STATEMENT IS CANCELLED...

$$

NCZ107-280800-
/O.CON.KILM.CF.Y.0057.240528T0400Z-240528T0800Z/
Inland New Hanover-
751 PM EDT Mon May 27 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 AM EDT TUESDAY...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From midnight tonight to 4 AM EDT Tuesday.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 28/02 AM     5.6        0.9        0.9       N/A     Minor    
 28/02 PM     4.6       -0.1        0.7       N/A      None    
 29/02 AM     5.4        0.7        0.8       N/A      None    
 29/03 PM     4.8        0.1        0.8       N/A      None    
 30/03 AM     5.3        0.6        0.8       N/A      None    
 30/04 PM     5.0        0.3        0.8       N/A      None

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at May 26, 7:25 PM EDT, 55 minutes earlier.

Area forecast discussion, May 26, 7:25 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
725 PM EDT Sun May 26 2024

.SYNOPSIS...
Unseasonably hot and humid conditions continue with a few
storms possible this evening. An approaching cold front should
enhance thunderstorm coverage late Monday into Monday night.
Mostly dry weather is expected to commence from Tuesday onward
as the front pushes offshore after stalling through mid-week.
Dry high pressure should remain in control going into this
upcoming weekend.

&&

.NEAR TERM /THROUGH MONDAY/...
A mid level shortwave will move through with best energy to the
north extending into NC with a H5 ridge up the Southeast coast.
This should provide a brief period with isolated convection
mainly across inland NC late this evening, mainly 02-05z. The
soundings have some elevated instability with moisture within 5
to 8 k ft and around 20 k ft with quite a bit of dry air below
and above these levels. Pcp water values increase up near 1.8
with passing of shortwave. Overall, expect best chc of
convection to be after dark after we lose daytime heating and
should remain mainly widely sct.

Following this shortwave, the main mid to upper trough will
begin to dig southward pushing the ridge off the coast into Mon
and pushing a cold front eastward through the Carolinas. The
leading edge of convection associated with this system should
reach our western zones later in the day on Mon, but can not
rule out some more localized aftn convection flaring ahead of
the front as ridge gets nudged offshore into the aftn. SPC has
our forecast area outlined in slight risk with main threat of
damaging winds ahead of front later on Mon.

Warm and humid weather will continue with temps remaining above
normal, near or above 90. Overnight lows tonight will be close
to 70.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
Scattered storms are expected to be ongoing across the area
early Monday night ahead of an approaching cold front, aided by
upper level support. Lingering instability and elevated shear
will maintain a slight risk of severe weather, mainly before
midnight Monday night. Scattered showers linger through Tuesday
morning when the front slowly reaches the coast and stalls.
Mostly dry and sunny Tuesday, with downslope flow aiding in
another unseasonably warm day with highs around 90F. Low temps
Tuesday night in the mid 60s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Predominantly dry back half of the week heading into next
weekend as stalled front near the coast is pushed further
offshore Wednesday and high pressure builds in for next weekend.
There remains some uncertainty for Thursday. GFS has been
consistent for a few runs now with bringing a shortwave and
corresponding weak surface low up the coast Thursday, which
would introduce clouds and some light rain across coastal
Carolinas Thursday. With ECM and CMC remaining dry, and after
coordinating with neighboring offices, have trended pops up a
bit for Thursday but kept just below measurable for now. For
next weekend, how quick the surface high overhead moves offshore
will determine timing of return flow and possible return of
diurnal convection. Above normal temps Wednesday will drop to
slightly below normal late week before slowly warming into next
weekend.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
VFR to start off the 00Z TAF period, expected to continue
through tonight as boundary layer winds help mitigate fog
potential and rain chances too low to warrant mention in the
TAFs. Southerly flow continues into Monday, gusting to up 20-25
kt in the aftn with isolated to scattered showers and
thunderstorms. Rain chances a bit higher during the evening
hours ahead of an approaching cold front.

Extended Outlook...Isolated thunderstorms and accompanied
periodic short-lived IFR conditions for Tuesday, with dry
conditions and VFR thereafter for the remainder of the week.

&&

.MARINE...
Through Monday...Light winds and minimal seas will increase out
of the S-SW heading into Monday as a cold front approaches from
the west. Southerly winds to 10 to 15 kts with gusts up to 25
kts will drive the seas up through Mon from 2 ft to 3 to 4 ft.
Should remain below SCA thresholds for winds and seas. A
slightly longer minimal southeast swell around 8 seconds will
mix in.

Monday Night through Friday...Elevated south-southwest winds
(15-20 kt) and seas (around 4 ft) early Monday night will
improve by Tuesday morning as front moves offshore and stalls.
Scattered thunderstorms expected across local coastal waters for
most of Monday night. Front remains stalled near the coast
through Wednesday before being pushed further offshore. Winds
generally 10 kts or less, varying between southwesterly and
northwesterly Tuesday through Wednesday, with seas lowering from
3 ft to 2 ft. There is a chance of a weak surface low moving up
the coast Thursday bringing light showers to the area before
high pressure begins to build over the eastern US. Light
northeasterly winds develop daytime Friday. Seas 1-2 ft Thursday
increase to 2-3 ft Friday. Outside of wind waves, a 1-2 ft 8-9
sec SE swell lingers through the week.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Coastal Flood Advisory from 11 PM this evening to 4 AM EDT
     Monday for NCZ107.
SC...None.
MARINE...None.

&&

SYNOPSIS...ILM
NEAR TERM...RGZ
SHORT TERM...VAO
LONG TERM...VAO
AVIATION...MAS
MARINE...RGZ/VAO
Hazardous weather outlook, May 26, 7:06 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
706 PM EDT Sun May 26 2024

NCZ107-272315-
Inland New Hanover-
706 PM EDT Sun May 26 2024

...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM
EDT MONDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Minor coastal flooding should continue through nighttime high tides
along the Cape Fear River through Monday night.

Thunderstorms could become locally strong to severe with isolated
damaging wind possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-106-108-109-SCZ017-023-024-032-033-039-055-056-
058-059-272315-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Coastal New Hanover-Inland Brunswick-Marlboro-Darlington-Dillon-
Florence-Marion-Williamsburg-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
706 PM EDT Sun May 26 2024

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms could become locally strong to severe with isolated
damaging wind possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-SCZ054-272315-
Coastal Brunswick-Coastal Horry-
706 PM EDT Sun May 26 2024

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms could become locally strong to severe with isolated
damaging wind possible on Monday.

Moderate rip risk expected on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-272315-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
706 PM EDT Sun May 26 2024

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:04 AM EDTSpecial Weather StatementILMBladen, Robeson26 min
May 27, 12:37 AM EDTSpecial Weather StatementILMRobeson23 min
May 27, 3:59 AM EDTSpecial Weather StatementILMRobeson46 min
May 27, 4:57 AM EDTSpecial Weather StatementILMRobeson48 min
May 27, 3:40 PM EDTCoastal Flood AdvisoryILMNew Hanover12 hr

Nearby

Beach Hazards Statements in North Carolina, 2024Beach Hazards Statements in South Carolina, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.